MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD SYRINGE¿ 3ML LL W/NDL ECLIPSE¿ 22X1 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD SYRINGE¿ 3ML LL W/NDL ECLIPSE¿ 22X1 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305788
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Pma / 510(k)#: k980987 (syringe); k161170 (needle).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported bd syringe¿ 3ml ll w/ndl eclipse¿ 22x1 rb had a distorted stopper.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: 2 photos were returned for evaluation.From the returned photos it was unable to determine the non-conformance as stated.Root cause could not be determined as it was unable to observe the non-conformance from the returned photos.During the review of dhr, there is no abnormality observed on the visual inspection performed during the in- process inspection and out-going inspection.For the duration of 12 months, there is no quality notification raised on a similar non-conformance.

Brand Name
BD SYRINGE¿ 3ML LL W/NDL ECLIPSE¿ 22X1 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8465846
Report Number8041187-2019-00263
Device Sequence Number11165718
Product Code FMI
UDI-Device Identifier30382903057888
UDI-Public30382903057888
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2022
Device Catalogue Number305788
Device Lot Number7114289
Initial Date Received by Manufacturer 03/07/2019
Supplement Date Received by Manufacturer03/07/2019
Initial Report FDA Received Date03/29/2019
Supplement Report FDA Received Date04/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;